# SDR 98ZZZM781

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Lock
- Part number: 50044503
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS POSSIBLE CARGO SHIFT.  INSPECTED UPPER CARGO DECK, FOUND 3 LOCKS IN EACH POSITION SHEARED OFF AFT OF NR 4 THROUGH NR 10 POSITIONS.  FOUND 2 SECTIONS OF ROLLER TRAYS THAT CAME UP.  INSTALLED ORIGINAL CONTAINER.  FOUND BASE TO BE SEVERELY WARPED.  AIRCRAFT WAS FERRIED TO DAY FOR REPAIR.  REMOVED AND REPLACED 19 PALLET LOCKS FROM POSITIONS NR 4 THROUGH NR 12,  REPLACED 2 ROLLER TRAYS.  (M)
